# SDR USAA2014091100005

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 64,881 hours, 24,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Attach Fitting
- Condition: Out Of Adjust
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER 2L FALLS OFF REPEATEDLY.  ADJUSTED END HOLDING CLIPS.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
